# SDR SWAA2022021793096

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 39,548 hours, 18,939 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 147A562019
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR STRUCTURE; AFT WEB AT STA 1016 TO BULKHEAD; LBL 9-15; AREA HAVE CORROSION. / BLENDED CORROSION ON AFT L/H LAV PAN 100% MATERIAL LOSS. FOUND OUT OF LIMITS IAW SDM53-70-51-1A-1. FABRICATED NEW WEB ON B/S W/O 38046-2400-0001. REPLACED WB; P/N 147A5620-19; AND INSTALLED IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 147A5600 REV A
